# SDR FDEA202006251342

- Difficulty date: June 25, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 85,360 hours, 20,708 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA321225
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 263EF TOP SURFACE DAMAGED AT CENTER STATION 1321 - 1361.  DAMAGED FLOOR PANEL 263EF REMOVED AS PER AMM 53-21-04.  FLOOR PANEL 263EF FABRICATED AS PER DRAWING SRZ-25-005 REVISION R.  FABRICATED FLOOR PANEL INSTALLED AS PER AMM 53-21-04.  REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
